# SDR DALA2019112606941

- Difficulty date: November 26, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 80,666 hours, 37,102 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: No Test
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L DOOR DAMPER WILL NOT PASS FUNCTION CHECK, REPLACED PASSENGER CREW DOOR DAMPER
